# SDR REXA2022021000236

- Difficulty date: January 9, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690370953
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 942 CORRODED BETWEEN STR 25L AND 23R.
"REMOVED/LOCATED/DRILLED/DEBURRED/ INSTALLED LOWER SECTION             
FRAME AT FS 942, 14EA CLEATS,POST SUPPORT,CLAMPS, 2EA DOME NUTPLATES, 
2 HYDRO CLAMPS IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-
51-42-21-001-001-A01, 51-41-02-001-001-A01, AND AMM                   
20-21-00-910-801-A01.
